# SDR GLBA97063

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Connector
- Condition: Loose
- Location: T6 Harness
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAR - FIRE BOTTLE 'B' WILL NOT TEST AND T6 FLUCUTATE IN FLIGHT.  MAINTENANCE CORRECTED A POOR GROUND CONNECTION AND TIGHTENED TERMINAL BLOCK OF THE T6 HARNESS.  (M)
